FREQUENTIST BEHAVIOR OF ROBUST BAYES ESTIMATES OF NORMAL MEANS
DasGupta A. and
Studden W. J.
Statistics & Risk Modeling, 1989, vol. 7, issue 4, 333-362
References: Add references at CitEc
Citations View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
https://www.degruyter.com/view/j/strm.1989.7.issue ... 4.333.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bpj:strimo:v:7:y:1989:i:4:p:333-362:n:3
Ordering information: This journal article can be ordered from
Access Statistics for this article
Statistics & Risk Modeling is currently edited by Robert Stelzer
More articles in Statistics & Risk Modeling from De Gruyter
Series data maintained by Peter Golla ().